# SDR AWXA960078

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727-747
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3887 - DURING ROUTINE C-7 MAINTENANCE CHECK, FOUND CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT BS 727B-4 TO 747, RBL 22, WL 156.  REMOVED AND REPLACED SUPPORT FROM BS 727 TO BS 767 IAW SRM 53-20-02, FIGURE 9, 51-10-01, 51-30-02, 51-40-02.  (M)
